# SDR CALA2025081907917

- Difficulty date: August 16, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N39297
- Make and model: Boeing 737824
- Aircraft serial: 34003
- Aircraft time: 57,179 hours, 21,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHTS DOES NOT HOLD A CHARGE AT SEAT ROWS 21-27 ABC. RECHARGED BATTERY PACK PER MM 33-51-06. LIGHTS GO OUT WITHIN 1.5 MINUTES. REMOVED AND REPLACED EMERGENCY PWR SUPPLY ALONG WITH BATTERY PACK AT ROW 27ABC (M1670. STA. 727). IAW AMM 33-51-06. OPS CHECK NORMAL.
